# SDR CALA2018032801041

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 68,397 hours, 27,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST.  DISPLAYED FAULTED POWER SUPPPLY IAW TSM 33-51-00-810-806-A,  SUSPECT EPSU 12WL.  REPLACED THE BATTERY PACK IAW AMM 33-51-00.  EMERGENCY LIGHT TESTED OK.
